# SDR FDEA202011212936

- Difficulty date: November 21, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 86,022 hours, 20,870 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

06 EACH FASTENER HOLES (NR 7, NR 11, NR 16, NR 32, NR 34 AND NR 36) FOUND CRACK INDICATION DURING HIGH FREQUENCY EDDY CURRENT OPEN HOLE INSPECTION AT RIGHT HAND WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STATION XORS=683.4 AND STATION XORS=713.6.  RIGHT HAND WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STATION XORS 683.4 AND STATION 713.6 06 EACH CRACK INDICATION FASTENER HOLES (NR 7, NR 11, NR 16, NR 32, NR 34 & NR 36) BUSHING REPAIR CARRIED OUT, AS PER MD-11 SRM 57-20-02-2R FIGURE 201 REPAIR 5.  INITIAL INSPECTION TO BE CARRIED OUT AT 2000 FLIGHT CYCLES AND REPETITIVE INSPECTION TO BE CARRIED OUT AT EVERY 2000 FLIGHT CYCLES BY HIGH FREQUENCY EDDY CURRENT   INSPECTION, PER MD-11 SRM 57-20-02-2R FIGURE 202 REPAIR 5 TABLE 201.  REPAIR   CLASSIFIED AS MAJOR, PER GMM 6-2-100.
